MAUDE Adverse Event Report: HTL-STREFA S.A. MEMBER'S MARK; PEN NEEDLE

HTL-STREFA S.A. MEMBER'S MARK; PEN NEEDLE
Model Number 31G X 6MM
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
User injects insulin and metformin 4-5x daily for about 23 years.She complaints that this has been happening for a while that 'the needles 'bend sometimes, about 2-4 [needles per box]'.When they bend, 'it is the bottom part of the pen needle hub' which is bent before placing needle onto the pen.Also one needle was broken off in the pen and it was push down inside the medicine vial when user had put a new needle.

Brand Name
MEMBER'S MARK
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-03 5
PL  95-035
MDR Report Key9127361
Report Number9613304-2019-00071
Device Sequence Number3069855
Product Code FMI
UDI-Device Identifier20078742257741
UDI-Public(01)20078742257741(17)231001(10)Y56ZD8
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2019
Device Model Number31G X 6MM
Device Catalogue Number8932
Device Lot NumberY56ZD8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2019
Initial Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1